Другие журналы

. A B C D E F G H I J K L M N O P R S T U V W Y Z К М С Т

Remen'

Rook polynomials in multydimensional spaces
Engineering Education # 10, October 2012
DOI: 10.7463/1012.0463238
 The authors consider a generalization of the well-known combinatorial structure of rook polynomials for boards of arbitrary dimension. The authors obtained basic formulas and examples of their application in practice. An algorithm of computing rook polynomials was developed.
 
SEARCH
 
elibrary crossref ulrichsweb neicon rusycon
Photos
 
Events
 
News



Authors
Press-releases
Library
Conferences
About Project
Rambler's Top100
Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)
  RSS
© 2003-2020 «Наука и образование»
Перепечатка материалов журнала без согласования с редакцией запрещена
 Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)